Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

$\gamma $-boundedness of $C_0$-semigroups and their $H^{\infty }$-functional calculi

Tom 254 / 2020

Loris Arnold Studia Mathematica 254 (2020), 77-108 MSC: 47A60, 47D06. DOI: 10.4064/sm190711-30-8 Opublikowany online: 6 March 2020

Streszczenie

In this article we discuss the notion of $\gamma $-$H^{\infty }$-bounded calculus, $\gamma $-$m$-$H^{\infty }$-bounded calculus on a half-plane and the weak-$\gamma $ Gomilko–Shi–Feng condition and give a connection between them. Then we state a characterization of generation of a $\gamma $-bounded $C_0$-semigroup in a $K$-convex space, which leads to a version of Gearhart–Prüss on $K$-convex spaces.

Autorzy

  • Loris ArnoldLaboratoire de Mathématiques de Besançon
    UMR 6623, CNRS
    Université de Franche-Comté
    25000 Besançon Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek